Solutions to a Novel Casimir Equation for the Ito System

Authors

    Authors

    R. A. Van Gorder

    Comments

    Authors: contact us about adding a copy of your work at [email protected]

    Abbreviated Journal Title

    Commun. Theor. Phys.

    Keywords

    nonlinear wave equation; Ito system; travelling waves; self-similar; solutions; Physics, Multidisciplinary

    Abstract

    We discuss two classes of solutions to a novel Casimir equation associated with the Ito system, a coupled nonlinear wave equation. Both travelling wave solutions and separable self-similar solutions are discussed. In a number of cases, explicit exact solutions are found. Such results, particularly the exact solutions, are useful in that they provide us a baseline of comparison to any numerical simulations. Besides, such solutions provide us a glimpse of the behavior of the Ito system, and hence the behavior of a type of nonlinear wave equation, for certain parameter regimes.

    Journal Title

    Communications in Theoretical Physics

    Volume

    56

    Issue/Number

    5

    Publication Date

    1-1-2011

    Document Type

    Article

    Language

    English

    First Page

    801

    Last Page

    804

    WOS Identifier

    WOS:000297269000002

    ISSN

    0253-6102

    Share

    COinS
     

    Accessibility Statement

    This item was created or digitized prior to April 24, 2027, or is a reproduction of legacy media created before that date. It is preserved in its original, unmodified state specifically for research, reference, or historical recordkeeping. In accordance with the ADA Title II Final Rule, the University Libraries provides accessible versions of archival materials upon request. To request an accommodation for this item, please submit an accessibility request form.